| Catalog Number |
788600 |
| Medical Device Problem Codes |
Fracture (1260); Tear, Rip or Hole in Device Packaging (2385)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/28/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the ureteral stent was unopened, but the lid of the box inside the plastic was open.
Additional Manufacturer Narrative
The reported event was confirmed ¿ cause unknown.The product had caused the reported failure.Based on the evaluation, it was observed that there was tear at the open flap, along the perforated oval line.The exact cause on how and when problem occurred could not be determined.A potential root cause for this failure could be operator handling method.Pfmea ra87p041 rev 14 (tripak packaging and cartoning process) was reviewed for this investigation.The failure mode is addressed in step/item #3.A potential root cause for this failure mode could be, operator handling method.Based on information in the fmea, the risk of this failure is low.Current controls in place are adequate to mitigate this failure mode.A review of the device labeling has been conducted for investigation purposed.The ifu is attached on the investigation overview element.The labeling and instructions for use were found to be adequate.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Therefore, no additional action is required at this time.Correction: d, e, f, h this report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description